Regions of global asymptotic stability in coefficient-space for linear time-variant discrete-time systems

Axel Thiemann, Kamal Premaratne, Peter H. Bauer

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Abstract

Various systems that occur in practice can be modeled as linear time-variant (LTV) discrete-time (DT) systems. In most of these situations however the underlying system dynamics impose restrictions on the loci of system parameters. For example, a maximum allowable rate at which parameters are allowed to vary may be a priori imposed. This paper addresses global asymptotic stability (g.a.s.) of LTV DT systems while taking into account such restrictions on parameter variations. In particular, construction of regions in coefficient-space wherein the system is guaranteed to be g.a.s. is addressed.

Original languageEnglish (US)
Title of host publicationProceedings - IEEE International Symposium on Circuits and Systems
PublisherIEEE
PagesIII-403 - III-406
ISBN (Print)0780354710
StatePublished - Jan 1 1999
Externally publishedYes
EventProceedings of the 1999 IEEE International Symposium on Circuits and Systems, ISCAS '99 - Orlando, FL, USA
Duration: May 30 1999Jun 2 1999

Publication series

NameProceedings - IEEE International Symposium on Circuits and Systems
Volume3
ISSN (Print)0271-4310

Other

OtherProceedings of the 1999 IEEE International Symposium on Circuits and Systems, ISCAS '99
CityOrlando, FL, USA
Period5/30/996/2/99

ASJC Scopus subject areas

  • Electrical and Electronic Engineering

Fingerprint Dive into the research topics of 'Regions of global asymptotic stability in coefficient-space for linear time-variant discrete-time systems'. Together they form a unique fingerprint.

Cite this